Advertisement

Semigroup Forum

, Volume 72, Issue 1, pp 75–93 | Cite as

Maximal Regular Subsemibands of Singn

  • Xiuliang YangEmail author
  • Haobo YangEmail author
Article

Abstract

We describe maximal regular subsemibands of the singular transformation semigroup Singn on the set Xn = {1, 2, . . . n} and obtain their complete classification We show that Singn has n(n + 1)/2 maximal regular subsemibands, and formulate the cardinal number of such subsemigroups.

Keywords

Cardinal Number Complete Classification Transformation Semigroup Singular Transformation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer 2005

Authors and Affiliations

  1. 1.Department of Mathematics, Hangzhou Teachers College, Hangzhou City, 310036, Zhejiang ProvinceP.R. China

Personalised recommendations